# SDR AWXA200201022

- Difficulty date: October 20, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 50,129 hours, 35,920 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 69715591
- Condition: Contaminated
- Location: Bs 261
- Part time: 0 hours, 0 cycles
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - FUMES - FLT 0702 - UPON LANDING AT LAX EN ROUTE FROM PHX THE FLIGHT ATTENDANT IN THE AFT CABIN REPORTED SMELLING FUMES WHEN THRUST REVERSERS WERE DEPLOYED. FUMES WERE BAD ENOUGH TO CAUE A BURNING SENSATION OF THE EYES. AFT CABIN IS ALSO VERY HOT, EVEN WITH BOTH PACKS IN HIGH CABIN WOULD NOT COOL DOWN. MAINTENANCE TROUBLESHOT AND FOUND THE PASSENGER CABIN SENSE FILTER CONTAMINATED WITH DEBRIS. CLEANED FILTER AND OPERATED BOTH PACKS, OPERATIONAL CHECK GOOD.
